advertisement
Question
Posted by: Gerrit | 2010/05/26

medication

I had a heart by pass last year and may, since then I am on zilldon and crestor medication.
I am discovering that I am growing hair at places I never had hair before. i am 64 years of age, so it is sometihing new.
A friend of mine 67 years old also having heart surgery and using the same medication is also experiencing this hair growing.
Cold it be a side effect from the medication, because it is not mentioned in the pamphlet.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Gerrit

In some rare cases abnormal hair growth has been reported with Crestor. In general, however, this is not a common side effect of these drugs.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/05/28

Hi Gerrit

In some rare cases abnormal hair growth has been reported with Crestor. In general, however, this is not a common side effect of these drugs.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement